# SDR DHL2003364006

- Difficulty date: March 29, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BED00101C
- Part serial: 134
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT RAISE ABOVE NEUTRAL POSITION, WITH SYSTEM NR 1 SELECTED. EMER PUSH BUTTON WAS PRESSED AND GEAR HANDLE WAS MOVED TO THE UP POSITION. GEAR RETRACTED.   REPLACED PROXIMITY DETECTOR UNIT IAW M/M 32-61-12; OPS CHECKED GOOD.
